# SDR DL72S950066

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND A .75 INCH CRACK IN FS 1183 BULKHEAD WEB AT UPPER EDGE OF HORIZONTAL STIFFENER AT WL 168 AT RBL 25.  REPAIRED PER SRM 53-10-9 FIG 6.
